# SDR MTNA20200318001

- Difficulty date: March 14, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N915FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0269
- Aircraft time: 27,174 hours, 31,008 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 1005383Y00
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DID NOT EXTEND. HAD TO USE ALTERNATE GEAR EXTENSION. MAINTENANCE FOUND GEAR SELECTOR VALVE INOPERATIVE. REMOVED AND REPLACED GEAR SELECTOR VALVE.
